Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stopped oral contraceptives, no periods since then, cramps and colorless discharge. Why ?

I am 19, and stopped taking my oral contraceptive pills about seven months ago. I have not had a period since then. I still have cramps every month and a colorless, oderless discharge . There hasn t even been enough discharge to account for wearing a panty liner. Recently I found ants on my undies. Why would ants be suddenly attracted to my panties?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you have no periods you have no ovulation.
Ovulation not occurs due to hormonal problem.
You may have passing sugar in urine.
All this suggest that you have endocrinal disease.
You should consult doctor & examine yourself for endocrine check up.
He will advise you accordingly.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor